Duke Mathematical Journal

Erratum: “Orthocompactness and strong čech completeness in Moore spaces,” vol. 39 (1972) pp. 753–766

Peter Fletcher and William F. Lindgren

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 40, Number 4 (1973), 959.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077310073

Digital Object Identifier
doi:10.1215/S0012-7094-73-04090-8

Mathematical Reviews number (MathSciNet)
MR0324663

Zentralblatt MATH identifier
0272.54022

Subjects
Primary: 54E30: Moore spaces

Citation

Fletcher, Peter; Lindgren, William F. Erratum: “Orthocompactness and strong čech completeness in Moore spaces,” vol. 39 (1972) pp. 753–766. Duke Math. J. 40 (1973), no. 4, 959. doi:10.1215/S0012-7094-73-04090-8. https://projecteuclid.org/euclid.dmj/1077310073


Export citation

See also

  • See also: Peter Fletcher, William F. Lindgren. Orthocompactness and strong Čech completeness in Moore spaces. Duke Math. J. Vol. 39, No. 4 (1972), pp. 753–766.